Top
10
Doctor insights on: Symptoms Of Ringing In The Ears

Share
2

2
What diseases are a symptoms constant noise (ringing) in the ears (in my head) and sometimes laying and weight in my ears?

What diseases are a symptoms constant noise (ringing) in the ears (in my head) and sometimes laying and weight in my ears?

Multiple: Hearing loss, ear infection, fluid behind the ear drums, meniere's disease, difficulty normalizing the pressure behind the ear drum, and rarely a tumor on the hearing or balance nerves call all cause this problem. See your doctor and have your ears (and possibly hearing) checked to figure this out. ...Read more

See 1 more doctor answer
3

3
Some of my symptoms are neck pain, ringing in the ears, chills, headache. This started after a ski trip, so i thought it was whiplash, but i never fell?

Some of my symptoms are neck pain, ringing in the ears, chills, headache. This started after a ski trip, so i thought it was whiplash, but i never fell?

Various: At this time your symptoms are nondiagnostic and may not be interrelated. Perhaps the neck muscles were strained during skiing or became somewhat inflamed from cold exposure. The headaches may be secondary to this. Chills and headache could be the forerunner of a viral infection. Try tylenol, (acetaminophen) warm packs and liniment for the neck. See your physician if symptoms persist or worsen. ...Read more

4

4
What do these symptoms indicate: slight dizzyness, ear ringing, ear sensitivity?

What do these symptoms indicate: slight dizzyness, ear ringing, ear sensitivity?

Not enough info: There are several conditions that could cause these symptoms. Are they constant or intermittent, are there other ear symptoms, what is the dizziness like, is the ear sensitive to sound, cold, touch? In the absence of more information this can't be answered. As there are several serious conditions such as tumors on the balance nerves then i would see an ent, preferably a neurootologist. ...Read more

6

6
What do you reccomend to do for tinnitus (ringing in the ears)?

What do you reccomend to do for tinnitus (ringing in the ears)?

See ENT: At your age, it is unlikely that the cause of your tinnitus is hearing loss, but it needs to be ruled out. Other factors may also contribute to tinnitus in the absence of hearing loss, e.g. Tmj dysfunction, excessive caffeine or alcohol consumption, medication side effect, etc. See your local ENT to further evaluate this symptom. ...Read more

See 1 more doctor answer
7

7
What is the probability that my tinnitus (ringing in the ear) will go away?

What is the probability that my tinnitus (ringing in the ear) will go away?

Depends: It depends on whether you are expecting it to be truly gone or if you are okay with being apathetic to it. It will never go away. Background noise to drown it out will make you apathetic to it. 75% chance that this will happen. ...Read more

8

8
Hi I just read the ringing in ears is due to tinnitus.Any medicine, drop that can make it better.What can I do now!!!

Investigate.: There's really no medication, sight unseen, that can help tinnitus universally. If your tinnitus is due to inflammation, then there may be a medication that can help. If your tinnitus is due to damage, then this may be permanent. We won't know for sure without an investigation by an ENT physician. ...Read more

9

9
My Son had big expose to Noise today and having ringing ear on the left side, may this be tinnitus? How can I know is not something severe ? (Age: 12)

My Son had big expose to Noise today and having ringing ear on the left side, may this be tinnitus?  How can I know is not something severe ? (Age: 12)

Do not be alarmed: The ringing in the ear is tinnitus and very likely from your son's exposure to the loud noise but if exposure is not chronic as suggested by your history, it is not likely to cause permanent damage. Please consult with any of the ENT in the network if ringing persists after 24 to 48hrs for further advise. Take care and stay healthy. ...Read more

10

10
Do any medications cause tinnitus or ringing in the ears?

Yes: Medications are a notorious cause of tinnitus. The list is exhaustive, with Aspirin and quinine being the most recognized. ...Read more